# SDR SWIA201126641

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 25,104 hours, 18,573 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST ALL HYDRAULIC SYSTEM 3 PRESSURE AND QUANTITY.  (FLT 3465)  REPLACED NLG DOWNLOCK ACTUATOR HYDRAULIC LINE.
